# SDR SCNA20250612208

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 56,646 hours, 29,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER BATTERY PACK FOR AFT SERVICE DOOR FAILED TEST - RESOLUTION: R&R EMER BATTERY PACK FOR AFT SERVICE DOOR REF AMM 33-51-06 OPS CHECK GOOD
